Skip to main content
Skip to main navigation menu
Skip to site footer
Mathematical notes of NEFU
Vol 26 No 2 (2019)
On the structure of some complexes of m-dimensional planes in the projective space $P^n$ containing a finite number of developable surfaces
Bubyakin Igor V.
A variational problem for an elastic body with periodically located cracks
Neustroeva Natalia V., Afanas’eva Nadezhda M., Egorova Alena A.
A problem of the Bitsadze-Samarskii type for a loaded hyperbolic-parabolic equation
Khubiev Kazbek U.
Criterion of the approximate controllability of a class of degenerate distributed systems with the Riemann - Liouville derivative
Fedorov Vladimir E., Gordievskikh Dmitriy M., Baleanu Dumitru, Taş Kenan
Erratum and addendum to the paper “Weyl-almost periodic and asymptotically Weyl-almost periodic properties of solutions to linear and semilinear abstract Volterra integro-differential equations”, Mat. Zamet. SVFU, 25, No. 2, 65–84 (2018)
Mixed multiscale finite element method for problems in perforated media with inhomogeneous Dirichlet boundary conditions
Vasilyeva Maria V., Spiridonov Denis A., Chung Eric T., Efendiev Yalchin
Computational experiment for identifying of cubic period of hexagonal diamond
Eremin Ilya E., Fomin Denis V.
Comparing of some sensitivities (Greeks) for nonlinear models of option pricing with market illiquidity
Dyshaev Mikhail M., Fedorov Vladimir E.
Properties of (0, 1)-matrices of order n having maximal determinant
Nevskii Mikhail, Ukhalov Alexey
Make a Submission
M. K. Ammosov North-Eastern federal university